# SDR 2006UALA00925

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 28,382 hours, 10,721 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC POWER ON LANDING AND NOSE LANDING GEAR STEERING.  NOSE LANDING GEAR DOOR GROUND OPENING BYPASS VALVE FAULTY.  REPLACED BYPASS VALVE.
